MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-07-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they were trying to initiate therapy using arctic sun device s/n (b)(6) but were getting a low flow alertalert 02).Flow rate (fr) was 0lpm, inlet pressure (ip) was -0.2psi, circulation pump command (cpc) was 100%, system hours 885.5, pump hours 705.2.Had nurse stop therapy, disconnect and reconnect the pads, and resume therapy.No improvement.Stopped therapy, emptied and disconnected the pads.Started manual mode.1.8lpm, -7.0spi, 51%.Connected the right thigh pad.0.5lpm, -0.3psi, 100%.Disconnected right thigh pad and connected other pads one at a time.Right chest 1.2lpm, -6.9lpm, 96%.Left chest 1.5lpm, -7.1psi, 46%.Left thigh 2.4lpm, -7.2psi, 68%.Reconnected right thigh pad and flow and inlet pressure (ip) was dropped again, 0.1lpm, -0.6psi.Removed right thigh pad.Patient also has a universal pad in place.Connected universal pad.3.4lpm, -7.2psi, 83%.Lot ngkq1967.Asked nurse to put damaged pad behind the nurse's station.Suggested replacing right thigh pad with a universal pad, but they do not have any left.They will open another set of pads.Disabled manual mode and started therapy.Flow rate was 3.3lpm.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown as they replaced the pads and flow rate issue is solved.Sample was not available for evaluation.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were trying to initiate therapy using arctic sun device s/n (b)(6) but were getting a low flow alertalert 02).Flow rate (fr) was 0lpm, inlet pressure (ip) was -0.2psi, circulation pump command (cpc) was 100%, system hours 885.5, pump hours 705.2.Had nurse stop therapy, disconnect and reconnect the pads, and resume therapy.No improvement.Stopped therapy, emptied and disconnected the pads.Started manual mode.1.8lpm, -7.0spi, 51%.Connected the right thigh pad.0.5lpm, -0.3psi, 100%.Disconnected right thigh pad and connected other pads one at a time.Right chest 1.2lpm, -6.9lpm, 96%.Left chest 1.5lpm, -7.1psi, 46%.Left thigh 2.4lpm, -7.2psi, 68%.Reconnected right thigh pad and flow and inlet pressure (ip) was dropped again, 0.1lpm, -0.6psi.Removed right thigh pad.Patient also has a universal pad in place.Connected universal pad.3.4lpm, -7.2psi, 83%.Lot ngkq1967.Asked nurse to put damaged pad behind the nurse's station.Suggested replacing right thigh pad with a universal pad, but they do not have any left.They will open another set of pads.Disabled manual mode and started therapy.Flow rate was 3.3lpm.Per follow up information received via phone on 24nov2025, transferred to nurse specialist and educator who noted after therapy completed, they collected the remaining pads from the set and placed them with the faulty thigh pad just in case there was a fault with the entire set.They inspected the thigh pad and did not see any obvious defects with the pad or connectors.This pad set was collected by the representative over the weekend.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23633399
Report Number1018233-2025-10502
Device Sequence Number9337230
Product Code DWJ
UDI-Device Identifier00801741080029
UDI-Public(01)00801741080029(11)250429(17)270228(10)NGKQ1967
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-07-02
Device Lot NumberNGKQ1967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date04/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown